Successful Treatment of Sudden Hepatitis Induced by Long-Ter
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Immune checkpoint inhibitors have drastically changed in the treatment of many kinds of malignancies, especially malignant melanoma. The focus of the recent experiments has not only been on their efficacy but also immune-related adverse events (irAEs). We report a case of fulminant hepatitis due to nivolumab. In this case, the patient had undergone long-term nivolumab therapy. He did not complain of any symptoms but his liver enzyme levels were extremely elevated (grade 4). We promptly decided to start oral corticosteroids in the patient. His liver function rapidly improved. The dose of corticosteroids was gradually reduced. Our case demonstrates that sudden onset fulminant hepatitis can occur despite the safe use of long-term nivolumab therapy....

https://www.karger.com/Article/FullText/471480
Like
Comment
Share